# SDR MWEA99919

- Difficulty date: December 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Part number: 59101419
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR HAD GOUGE ON INNER PAN NEAR AFT LOCKING TORQUE TUBE.  MAINTENANCE FABRICATED AND INSTALLED REPAIR ANGLE.
